I am a healthy 21 year old woman with a steady boyfriend of a year. This hasn't been a problem for us ever so I feel accutane must be the culprit. I have absolutely no desire for sex and the RARE times I do it's extremely uncomfortable and painful.
While there is nothing documented in official sites such as the Accutane FDA drug monograph it appears that some patients have found Accutane to reduce their libido.
Talk with your doctor if this becomes a problem.
- Accutane Information for Consumers
- Accutane Information for Healthcare Professionals (includes dosage details)
- Side Effects of Accutane (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Nov 2012 • 2 answers
Posted 5 Oct 2013 • 2 answers
Does anyone know if long term joint pain due to accutane is common and if so is there a cure or help
Posted 23 Dec 2013 • 2 answers
Posted 12 May 2014 • 1 answer
Posted 28 Oct 2016 • 0 answers